# SDR HYIA20220323003

- Difficulty date: March 19, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020001
- Aircraft time: 26,305 hours, 37,247 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722095
- Part serial: NA
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THE HEATER PUTTING OUT AN ODOR DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE HEATER CABIN FAN TO BE BROKEN.  THIS WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
